Hi. I'm hoping someone out there has had the same side effect to Gabapentin that I'm experience (and an encouraging story that it decreases quickly!)
I have just started taking this med, 300 mg at night. I am on a schedule to increase it until until I am taking 6 of these a day. On this schedule, I've only taken 1 pill at night twice so far. And it makes me drunk as a skunk.
While quite entertaining for my husband, I am concerned about how on earth I'm going to be able to drive to work and think straight on this drug.
Someone please tell me this reduces fast. I want to comply with the dr.s orders so I'll know if this can help. But, good grief!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?